# SDR SWIA2021072859779

- Difficulty date: April 8, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL RIGHT SIDE FORWARD OF FS409.0 +128 NINE PLACES GOUGED     (C-CHECK RO 7/24/2021)    SEAT RAIL RIGHT SIDE FORWARD OF FS409.0 +128 NINE PLACES GOUGED, FOUND TO BE OUT OF LIMITS. REFERENCE CAMP# 22737342 FOR FABRICATION AND INSTALL OF NEW SEAT RAIL
